# SDR AALA20111122JFK01

- Difficulty date: November 22, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 39,114 hours, 9,788 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable Assy
- Part number: FBE1453501
- Condition: Faulty
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED ELECTRICAL ISSUES FOLLOWED BY RIGHT GENERATOR FAILURE.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CABLE ASSEMBLY TO RIGHT INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
